Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Effects of withdrawal of birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
User :   hello
Doctor :  
How can I help you?
User :   i am 48 and stopped taking birth control pills about 3 months ago. since then I have only had one period. pregnancy test negative regular pelvic exams with the latest being 5 months ago. should i be concerned
Doctor :   When was your last menstrual period?

User :   August 5
Doctor :  
Doctor :  
Sudden withdrawal might have caused it
Doctor :  
It is one of the possibility
User :   can i wait until my next exam in a couple of months or should i see a doctor now
Doctor :   Yes you can
User :   i have had regular checkups since age 17 with no problems
Doctor :  
Doctor :  
Also when was your last sexual act?
User :   last week
User :   i am getting married soon :-)
Doctor :  
How frequent has it been after you stopping the medication
User :   couple times a week
Doctor :  
Can you remember when was it after August 5

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor